# SDR C2XA04IA038

- Difficulty date: March 26, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N11535
- Make and model: Emb EMB-145LR
- Aircraft serial: 145518
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THROUGH 15,000 FT, THE CREW REPORTED THE ODOR OF SMOKE IN THE CABIN AND FLIGHT DECK.  THE AIRCRAFT RETURNED TO IAH AND LANDED WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT.  ENGINE RUNS WERE PERFORMED OPERATING THE PRESSURIZATION, AIR CONDITIONING, AND BLEED SYSTEMS AND THE ODOR COULD NOT BE DUPLICATED.  THE AIRCRAFT WAS TEST FLOWN SATISFACTORILY WITH NO ODOR OF SMOKE IN THE CABIN OR FLIGHT DECK.
